# SDR SWAA2022101457939

- Difficulty date: October 9, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,305 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241CF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-24 CENTER CABIN FLOOR PANEL 241CF HAS PULLED COMPOSITE FIBER DAMAGE ON UPPER SURFACE. / [01] EVALUATED DAMAGE; UPPER SURFACE FOUND TO BE REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED AND PREPPED UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A; C;E;F;G;H;I; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10269); RESIN EPOCAST 50A (A147728); POTTING COMPOUND EPOCAST1619 (A125915).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M; CURED AT 150 DEGREES; OVEN B0-06 CAL DUE 11/8/22. TAP TEST GOOD.;[04] REPAIRED UPPER SURFACE OF CABIN FLOOR PANEL 241CF IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
